# SDR VTZA97224

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41058
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: AIR864961
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6198 - IAD-BDL - EXPERIENCED A RIGHT GEAR INTRANSIT AND RED GEAR HANDLE WARNING LIGHT AFTER THE GEAR WAS SELECTED TO THE UP POSITION.  AIRCRAFT RETURNED TO IAD WHERE THE MX TECHNICIANS TROUBLESHOT THE DISCREPANCY AND FOUND THAT THE RT MLG RETRACT JACK WAS LEAKING.  MAINTENANCE REPLACED THE RETRACT JACK IAW WITH ALL MX PROCEDURES.  AIRCRAFT WAS THEN RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
